# SDR FDEA200906081964

- Difficulty date: June 8, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 55,097 hours, 8,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR, SEAT TRACK X = 8.5 AT STA 1212, CROWN BASE FOUND CORRODED.  SEAT TRACK REPAIRED IAW SRM 53-70-00 FIG1 VOL1 REV40 (MAJOR REPAIR).
